# SDR SWAA2016032150013

- Difficulty date: March 5, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 69773671
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FRAME T CHORD AT DOOR STOP CRACKED AT FWD TRIM RADIUS.  REPAIRED T CHORD IAW EA.
